# SDR UPS99829579

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1150 TORQUE BOX BATHTUB FITTING BETWEEN LONGERON 35R AND 34R IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 53-2-0.
